Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 28, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 18, 2010, 10:41 PM CDT for Hemphill County, Roberts County, Texas. It was in force for 64 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 18, 2010, 10:41 PM CDT (03:41 UTC)
- Expired
- May 18, 2010, 11:45 PM CDT
- In force
- 64 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Hemphill County, TX, Roberts County, TX
The radar
The Amarillo radar (KAMA), 138 km from the middle of the area, began a volume at 03:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 18, 10:53 PM CDT | HAIL 1.25 | Canadian, TX | |
| May 18, 11:02 PM CDT | HAIL 2 | Canadian, TX | |
| May 18, 11:11 PM CDT | HAIL 2 | 1 E Canadian, TX | |
| May 18, 11:50 PM CDT | HAIL 1.75 | 2 Nne Canadian, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 18, 3:37 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 3.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1657 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1095 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 306 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 19.0
The text
As transmitted, in the capitals the NWS used until 2016.
967 WFUS54 KAMA 190341 TORAMA TXC211-393-190445- /O.NEW.KAMA.TO.W.0028.100519T0341Z-100519T0445Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AMARILLO TX 1041 PM CDT TUE MAY 18 2010 THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL ROBERTS COUNTY IN THE PANHANDLE OF TEXAS. HEMPHILL COUNTY IN THE PANHANDLE OF TEXAS. * UNTIL 1145 PM CDT * AT 1040 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF CANADIAN...MOVING EAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE LORA...LAKE MARVIN...GLAZIER AND CANADIAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 3 3 5 1 1 2 1. && LAT...LON 3576 10064 3600 10062 3605 9999 3563 9999 TIME...MOT...LOC 0341Z 274DEG 16KT 3586 10051 $$ LG
3 follow-up statements
261 WWUS54 KAMA 190357 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1057 PM CDT TUE MAY 18 2010 TXC211-393-190445- /O.CON.KAMA.TO.W.0028.000000T0000Z-100519T0445Z/ ROBERTS TX-HEMPHILL TX- 1057 PM CDT TUE MAY 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR HEMPHILL AND EAST CENTRAL ROBERTS COUNTIES... AT 1051 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS LOCATED NEAR CANADIAN...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... LAKE MARVIN... CANADIAN... GLAZIER... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3575 10060 3600 10060 3605 9999 3563 9999 TIME...MOT...LOC 0357Z 274DEG 16KT 3585 10041 $$ LG
393 WWUS54 KAMA 190406 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1106 PM CDT TUE MAY 18 2010 TXC211-393-190445- /O.CON.KAMA.TO.W.0028.000000T0000Z-100519T0445Z/ ROBERTS TX-HEMPHILL TX- 1106 PM CDT TUE MAY 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR HEMPHILL AND EAST CENTRAL ROBERTS COUNTIES... AT 1102 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS LOCATED NEAR CANADIAN...MOVING EAST AT 20 MPH. HEN EGG SIZE HAIL WAS REPORTED IN CANADIAN AT 1102 PM CDT. * LOCATIONS IMPACTED INCLUDE... LAKE MARVIN... CANADIAN... GLAZIER... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HEN EGG SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3575 10060 3600 10060 3605 9999 3563 9999 TIME...MOT...LOC 0406Z 263DEG 19KT 3588 10035 $$ LG
338 WWUS54 KAMA 190426 SVSAMA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 1126 PM CDT TUE MAY 18 2010 TXC211-393-190445- /O.CON.KAMA.TO.W.0028.000000T0000Z-100519T0445Z/ ROBERTS TX-HEMPHILL TX- 1126 PM CDT TUE MAY 18 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1145 PM CDT FOR HEMPHILL AND EAST CENTRAL ROBERTS COUNTIES... AT 1123 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM WITH STRONG ROTATION. THIS POSSIBLE TORNADO WAS LOCATED 12 MILES NORTHWEST OF CANADIAN...MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... CANADIAN... GLAZIER... LAKE MARVIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS. && LAT...LON 3575 10060 3600 10060 3605 9999 3563 9999 TIME...MOT...LOC 0425Z 279DEG 17KT 3599 10055 $$ LG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 18, 6:26 PM CDT, 4 hours 15 minutes earlier.
Area forecast discussion, May 18, 6:26 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 626 PM CDT TUE MAY 18 2010 .AVIATION... 0000 UTC TAFS...COMPLEX AVIATION FORECAST THIS EVENING WITH THE MAIN FOCUS CENTERING ON THUNDERSTORM POTENTIAL TONIGHT. CURRENT WSR 88D RADAR IMAGERY INDICATES CONVECTION ONGOING ACROSS THE NORTHERN SECTIONS OF THE PANHANDLES. THE TRACK OF THIS CLUSTER OF STORMS LOOKS TO NOT AFFECT ANY OF THE TERMINALS HOWEVER THUNDERSTORMS ARE POSSIBLE WITH A MOIST AND UNSTABLE AIR MASS ACROSS THE AREA. PINPOINTING WHEN ANY STORM WILL AFFECT ANY OF THE TERMINALS IS DIFFICULT AT THIS TIME SO JUST HAVE CB REMARKS IN THROUGH 10-11Z WED. FURTHER AMENDMENTS MAY BECOME NECESSARY IF THUNDERSTORMS INCREASE IN COVERAGE. UPPER TROUGH OVER THE FOUR CORNERS REGION WILL SLIDE ACROSS THE CENTRAL PLAINS WEDNESDAY. A SFC LOW WILL ALSO SLIDE ACROSS THE PANHANDLES DURING THE DAY WHICH SHOULD PUSH THE DRYLINE INTO THE EASTERN TX/OK PANHANDLES DURING THE DAY. THUS EXPECT ANY THUNDERSTORMS TO STAY EAST OF THE TERMINALS. A COLD FRONT WILL START TO APPROACH THE AREA BY THE END OF THE FORECAST PERIOD...WITH WINDS VEERING TO THE W-NW BY 19-20Z. CLK && .PREV DISCUSSION... /ISSUED 504 PM CDT TUE MAY 18 2010/ DISCUSSION... TORNADO WATCH OUT TIL 11 PM FOR WHOLE FCST AREA SO WILL KEEP SHORT. PARAMETERS COMING TOGETHER TO WARRANT DECENT THREAT OF SVR WX THIS EVENING...STARTING WRN ZONES AND SPREADING EWD. GRIDS HAVE ACCOUNTED FOR THIS WITH AREAL POP QUALIFIERS AND SVR WORDING. FOR WED...UPPER LOW WILL TRACK EWD ACROSS CNTRL PLAINS. THIS WILL SEND THE DRYLINE EWD TO ERN ZONES BY AFTERNOON...PSBLY EVEN WRN OK BEFORE 00Z THURSDAY. HAVE LOWERED POPS FURTHER ACROSS WRN AND SWRN ZONES SINCE DRYLINE SHOULD MOVE PAST THOSE AREAS. IT REMAINS TO BE SEEN IF IT WILL EVEN REMAIN IN OUR FCST AREA AT ALL. FOR NOW... DECIDED 12Z MODELS WERE STILL A BIT TOO FAST WITH THIS FEATURE...AND HAVE HELD IT UP ACROSS FAR ERN ZONES WED AFTERNOON WITH SLGT CHC TO CHC POPS IN THAT AREA. SFC COLD FRONT TO ADVANCE SWD INTO NRN SECTIONS LATER WED AFTERNOON...THEN ACROSS REMAINDER OF PNHDLS WEDNESDAY EVENING. HELD ON TO SLGT CHC TO CHC POPS NRN AND ERN HALF OF PNHDLS WED NIGHT FOR WRAPAROUND PRECIP. DRY WX THRU AT LEAST THURSDAY AND FRIDAY WITH WARMER TEMPS BY FRIDAY. ATTENTION THEN TURNS TO NEXT UPPER LEVEL TROF PROGGED TO DIG INTO WRN US THIS WEEKEND INTO EARLY NEXT WEEK. MODELS CONTINUE TO DISAGREE ON ALL ASPECTS OF HANDLING THIS PARTICULAR TROF...WHICH MAKES FOR LOW CONFIDENCE ON WHERE...WHEN...OR IF ANY TSTMS WILL FORM ALONG SLOSHING DRYLINE. SOME MODELS SAY PNHDLS WILL BE CAPPED...OTHERS SAY NO. AGAIN...DID NOT FEEL COMFORTABLE AT ALL SPREADING 20 POPS AREAWIDE FOR SVRL PERIODS THAT FAR OUT WHEN UNCERTAINTY REMAINS REGARDING WHETHER OR NOT PRECIP WILL EVEN DEVELOP. THEREFORE...MAINTAINED INTEGRITY OF PREVIOUS FCST BY KEEPING POPS JUST BELOW MENTIONABLE THIS WEEKEND THRU NEXT TUESDAY AT THIS TIME PENDING BETTER MODEL AGREEMENT. LATER SHIFTS WILL NEED TO EVALUATE FURTHER AS TIME GETS CLOSER. OVERALL...PREVIOUS PCKG IN GOOD SHAPE WITH MOSTLY MINOR ADJUSTMENTS MADE TO THE GRIDS. ANDRADE FIRE WEATHER... NO MAJOR FIRE WEATHER CONCERNS ARE ANTICIPATED THROUGH AT LEAST FRIDAY DUE TO RECENT RAINS...WET GROUNDS...AND CONTINUED CHANCES FOR SHOWERS AND THUNDERSTORMS THROUGH WEDNESDAY NIGHT. ANDRADE && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. && 15/05
Hazardous weather outlook, May 18, 3:55 PM CDT, 6 hours 46 minutes before
TEXAS/OKLAHOMA PANHANDLES HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 355 PM CDT TUE MAY 18 2010 OKZ001>003-TXZ001>020-191100- ARMSTRONG-BEAVER-CARSON-CIMARRON-COLLINGSWORTH-DALLAM-DEAF SMITH- DONLEY-GRAY-HANSFORD-HARTLEY-HEMPHILL-HUTCHINSON-LIPSCOMB-MOORE- OCHILTREE-OLDHAM-POTTER-RANDALL-ROBERTS-SHERMAN-TEXAS-WHEELER- 355 PM CDT TUE MAY 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE... THUNDERSTORMS WILL BE POSSIBLE ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THROUGH TONIGHT. A FEW STORMS MAY BECOME SEVERE...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION... ISOLATED TORNADOES MAY ALSO BE POSSIBLE THIS AFTERNOON AND EVENING. AS A RESULT...A TORNADO WATCH IS IN EFFECT FOR ALL OF THE OKLAHOMA AND TEXAS PANHANDLES UNTIL 11 PM THIS EVENING. IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TONIGHT DUE TO SOUTHEAST WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS. .DAYS TWO THROUGH SEVEN... THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND WEDNESDAY NIGHT ACROSS MUCH OF THE TEXAS AND OKLAHOMA PANHANDLES. A FEW STORMS THAT DEVELOP MAY BECOME SEVERE ACROSS THE FAR EASTERN PANHANDLES WEDNESDAY AND WEDNESDAY NIGHT...WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY THREATS. IN ADDITION...ISOLATED TORNADOES MAY ALSO BE POSSIBLE ON WEDNESDAY AFTERNOON OR EVENING. .SPOTTER INFORMATION STATEMENT... EMERGENCY MANAGERS AND SPOTTER GROUPS SHOULD BE READY FOR POSSIBLE ACTIVATION THIS AFTERNOON AND TONIGHT ACROSS ALL OF THE TEXAS AND OKLAHOMA PANHANDLES...AND AGAIN WEDNESDAY AND WEDNESDAY NIGHT ACROSS THE FAR EASTERN PANHANDLES.
In the hours before
Local storm report, May 18, 9:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
956 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TORNADO 3 W STRATFORD 36.34N 102.13W
05/18/2010 SHERMAN TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000461
TASLocal storm report, May 18, 9:59 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
959 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0952 PM TSTM WND GST 26 NW MIAMI 35.96N 100.97W
05/18/2010 M69 MPH ROBERTS TX AWOS
&&
EVENT NUMBER AMA1000462
RTWLocal storm report, May 18, 10:11 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1011 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0937 PM TORNADO 2 SW CONLEN 36.21N 102.26W
05/18/2010 DALLAM TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1000463
NUNEZLocal storm report, May 18, 10:20 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1020 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TORNADO 3 WSW CONLEN 36.22N 102.29W
05/18/2010 DALLAM TX STORM CHASER
&&
EVENT NUMBER AMA1000464
NUNEZLocal storm report, May 18, 10:21 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
1021 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 PM TSTM WND GST 19 NW MIAMI 35.89N 100.88W
05/18/2010 M70 MPH ROBERTS TX STORM CHASER
&&
EVENT NUMBER AMA1000465
RTWLocal storm report, May 18, 10:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AMARILLO TX
1033 PM CDT TUE MAY 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM TORNADO 11 N CHANNING 35.84N 102.33W
05/18/2010 HARTLEY TX NWS EMPLOYEE
OFF DUTY NWS EMPLOYEE SAW A BRIEF TORNADO TOUCHDOWN
NEAR CHANNING.
&&
CORRECTED LOCATION
EVENT NUMBER AMA1000421
NUNEZThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:14 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore | 46 min |
| May 18, 7:51 PM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore, Roberts | 39 min |
| May 18, 8:03 PM CDT | Severe Thunderstorm Warning | AMA | Dallam, Hartley | 57 min |
| May 18, 8:29 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 91 min |
| May 18, 8:32 PM CDT | Severe Thunderstorm Warning | AMA | Hansford, Ochiltree, Sherman | 88 min |
| May 18, 8:44 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 61 min |
| May 18, 9:21 PM CDT | Tornado Warning | AMA | Hutchinson, Roberts | 39 min |
| May 18, 9:44 PM CDT | Tornado Warning | AMA | Dallam, Sherman | 61 min |
| May 18, 10:00 PM CDT | Tornado Warning | AMA | Hemphill, Roberts | 45 min |
| May 18, 10:40 PM CDT | Tornado Warning | AMA | Dallam, Hansford, Sherman | 65 min |
| May 18, 11:40 PM CDT | Tornado Warning | AMA | Hansford, Ochiltree, Sherman | 65 min |
| May 18, 11:42 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Lipscomb | 80 min |
| May 19, 12:48 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Moore, Ochiltree, Sherman | 87 min |
| May 19, 12:51 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Lipscomb, Ochiltree, Sherman | 54 min |
| May 19, 1:34 AM CDT | Severe Thunderstorm Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 86 min |
| May 19, 1:54 AM CDT | Severe Thunderstorm Warning | AMA | Dallam | 66 min |
| May 19, 2:02 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Moore, Sherman | 28 min |
| May 19, 2:24 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson | 36 min |
| May 19, 2:31 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 59 min |
| May 19, 2:51 AM CDT | Severe Thunderstorm Warning | AMA | Ochiltree | 54 min |
| May 19, 2:53 AM CDT | Tornado Warning | AMA | Hansford, Hutchinson, Ochiltree, Roberts | 37 min |
| May 19, 3:22 AM CDT | Tornado Warning | AMA | Ochiltree, Roberts | 38 min |
| May 19, 3:30 AM CDT | Severe Thunderstorm Warning | AMA | Lipscomb, Ochiltree | 60 min |
| May 19, 3:52 AM CDT | Tornado Warning | AMA | Hemphill, Lipscomb, Ochiltree, Roberts | 38 min |
| May 19, 4:26 AM CDT | Tornado Warning | AMA | Hemphill, Lipscomb | 34 min |
| May 19, 10:07 AM CDT | Areal Flood Advisory | AMA | Moore | 6 hr |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.